Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 11, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Sep 1, 2017, 12:57 AM CDT for Cheatham County, Tennessee. It took effect at Sep 1, 2017, 6:07 AM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2017, 12:57 AM CDT (05:57 UTC)
- In effect from
- Sep 1, 2017, 6:07 AM CDT
- Expired
- Sep 2, 2017, 1:48 PM CDT
- In force
- 32 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cheatham County, TN
The radar
The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River near Kingston Springs (KINT1). The gauge peaked at 27.06 ft at Sep 1, 2017, 7:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
568
WGUS44 KOHX 010557
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1257 AM CDT Fri Sep 1 2017
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Harpeth River Near Kingston Springs AFFECTING Cheatham County
.Heavy rains from the remnants of hurricane Harvey has caused rapid rises along
the Harpeth River near Kingston Springs. The river is expected to go above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-011757-
/O.NEW.KOHX.FL.W.0011.170901T1602Z-170902T1848Z/
/KINT1.1.ER.170901T1602Z.170902T0000Z.170902T1248Z.NO/
1257 AM CDT Fri Sep 1 2017
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Harpeth River Near Kingston Springs
* From this morning until Saturday afternoon.
* At 12AM Friday the stage was 9.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by late this morning and continue to rise
to near 24.6 feet by this evening. The river will fall below flood stage by
tomorrow morning.
* At 26.0 feet...Portions of Cedar Hill Road become inundated.
* At 25.0 feet...The access road to the Narrows of the Harpeth State Park begins
to be inundated.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water
approaches Pinnacle Hill Road and East Kingstons Springs Road. Several
secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river
begin to be inundated.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$4 follow-up statements
128
WGUS44 KOHX 011114
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
614 AM CDT Fri Sep 1 2017
...Forecast Flooding Changed from Minor to Moderate Severity for the following
river in Tennessee...
Harpeth River Near Kingston Springs AFFECTING Cheatham County
. Considerable amounts of rain have fallen overnight and helping to push the
Harpeth River from minor into moderate flood stage. While only light to
moderate rains are expected throughout the morning hours, the river is expected
to continue rising and crest later this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to NOAA weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-012313-
/O.EXT.KOHX.FL.W.0011.170901T1107Z-170902T0834Z/
/KINT1.2.ER.170901T0808Z.170901T1200Z.170902T0234Z.NO/
614 AM CDT Fri Sep 1 2017
...Observed flooding increased from Minor to Moderate severity......Forecast
flooding increased from Minor to Moderate severity...The Flood Warning continues
for
The Harpeth River Near Kingston Springs
* Until late tonight.
* At 5 AM Friday the stage was...25.2 feet...and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Moderate Flood stage is 25.0 feet.
* Minor Flood stage is 20.0 feet.
* The river will continue rising to near 27.8 feet by this morning. The river
will fall below moderate flood stage this afternoon and below flood stage by
tonight.
* At 26.0 feet...Portions of Cedar Hill Road become inundated.
* At 25.0 feet...The access road to the Narrows of the Harpeth State Park begins
to be inundated.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water
approaches Pinnacle Hill Road and East Kingstons Springs Road. Several
secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river
begin to be inundated.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$
27590
WGUS84 KOHX 011720
FLSOHX
Flood Statement
National Weather Service Nashville TN
1220 PM CDT Fri Sep 1 2017
...The flood warning continues for the following rivers in Tennessee...
Harpeth River Near Kingston Springs AFFECTING Cheatham County
.The Harpeth River near Kingston Springs will remain in flood stage through this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-020520-
/O.CON.KOHX.FL.W.0011.000000T0000Z-170902T0530Z/
/KINT1.2.ER.170901T0808Z.170901T1230Z.170902T0308Z.NO/
1220 PM CDT Fri Sep 1 2017
The Flood Warning continues for
The Harpeth River Near Kingston Springs
* Until 09/02 00:30.
* At 12PM Friday the stage was 24.9 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* The river will fall below flood stage this evening.
* At 25.0 feet...The access road to the Narrows of the Harpeth State Park begins
to be inundated.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water
approaches Pinnacle Hill Road and East Kingstons Springs Road. Several
secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river
begin to be inundated.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$918
WGUS84 KOHX 012042
FLSOHX
Flood Statement
National Weather Service Nashville TN
342 PM CDT Fri Sep 1 2017
...The flood warning continues for the following rivers in Tennessee...
Harpeth River Near Kingston Springs AFFECTING Cheatham County
. Heavy rainfall from the remnants of Harvey will cause a rise on the Harpeth
River near Kingston Springs. This will cause minor flooding through this evening.
The river will then continue to fall below action stage through Saturday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-020842-
/O.EXT.KOHX.FL.W.0011.000000T0000Z-170902T1630Z/
/KINT1.2.ER.170901T0808Z.170901T1230Z.170902T0230Z.NO/
342 PM CDT Fri Sep 1 2017
...Flood Warning extended until 09/02 11:30...The Flood Warning continues for
The Harpeth River Near Kingston Springs
* Until 09/02 11:30.
* At 03PM Friday the stage was 20.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water
approaches Pinnacle Hill Road and East Kingstons Springs Road. Several
secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river
begin to be inundated.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$814
WGUS84 KOHX 020209
FLSOHX
Flood Statement
National Weather Service Nashville TN
909 PM CDT Fri Sep 1 2017
...The flood warning is cancelled for the following rivers in Tennessee...
Harpeth River Near Kingston Springs AFFECTING Cheatham County
.The river near Kingston Springs has dropped below flood stage...and is expected to continue
a slow fall the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC021-020239-
/O.CAN.KOHX.FL.W.0011.000000T0000Z-170902T0209Z/
/KINT1.2.ER.170901T0808Z.170901T1230Z.170901T2047Z.NO/
909 PM CDT Fri Sep 1 2017
The Flood Warning is cancelled for
The Harpeth River Near Kingston Springs
* Until 12/31 17:59.
* At 08PM Friday the stage was 15.8 feet...and slowly falling.
* Flood stage is 20.0 feet.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river
begin to be inundated.
&&
LAT...LON 3630 8712 3617 8710 3613 8700 3604 8704
3614 8724 3631 8720
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Aug 31, 10:50 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 31, 10:50 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1050 PM CDT Thu Aug 31 2017 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Center of remnants of Harvey currently across extreme northeast MS...and is expected to push across the mid-state very close to BNA through Friday. Northwest Middle TN remains focus for heaviest rain...with amounts dropping to the southeast. Isolated flooding already occurring likely to expand some overnight as heavy rain continues. While small threat of severe storms remains overnight ...flooding is the main issue. Updated to QPF to latest numbers which actually drops amounts slightly east as wrap-around rain likely to largely affect the north/west. As the center of Harvey moves closer...winds will become quite gusty and a wind advisory may need to be issued. && .AVIATION... 00Z TAF DISCUSSION. Remnants of hurricane Harvey expected to push across the mid-state ...resulting in degraded flying conditions through the period. CIGs/VSBYs expected to down way down tonight...and largely remain that way through the period. Winds also expected to become gusty 20-30 mph. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday afternoon FOR Cannon-Cheatham- Clay-Davidson-De Kalb-Dickson-Hickman-Houston-Humphreys-Jackson- Lawrence-Lewis-Macon-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Wayne- Williamson-Wilson. && DISCUSSION......11 AVIATION........07
Hazardous weather outlook, Aug 31, 11:47 AM CDT, 13 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 1147 AM CDT Thu Aug 31 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-011000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1147 AM CDT Thu Aug 31 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight A Flash Flood Watch is now in effect for most of Middle Tennessee. Locations across the higher elevations of the Upper Cumberland Region, southern portions of the Cumberland Plateau Region, and far southern counties across central and eastern portions of the mid state are not within this watch area currently. There is a slight risk of severe storms for counties near the Tennessee/Alabama border this afternoon through early this evening. There is a marginal risk of severe storms for locations around the I-40 corridor and southward up to the above mentioned slight risk area for this afternoon through early this evening. With any severe storms that do occur, the formation of isolated tornadoes will be the primary threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heavy rain will persist through Friday as Tropical Depression Harvey moves across Middle Tennessee. Forecast rainfall amounts from today through Friday afternoon range from up to 1 inch along the Cumberland Plateau, to 3 to 5 inches across the Nashville Metro Area, to 6 to 8 inches around Clarksville and Land-between- the-Lakes. Also, areas generally east of I-65 remain under a marginal risk of severe storms on Friday, with isolated tornadoes once again being the primary threat. Winds will increase across most of Middle Tennessee tonight and Friday as the center of Harvey tracks across the mid state. Sustained speeds of 10 to 20 mph will be common, with gusts of 30 mph or greater in many areas, is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through Friday afternoon for severe storms and possible flooding. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 INCH Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Aug 31, 11:50 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1150 PM CDT THU AUG 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD 2 NE BELLE MEADE 36.12N 86.83W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
ROLLAND RD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER OHX1700776
MR3Local storm report, Aug 31, 11:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1151 PM CDT THU AUG 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 3 NW MOUNT PLEASANT 35.58N 87.23W
08/31/2017 MAURY TN EMERGENCY MNGR
7 POWER POLES DOWN ALONG WITH TREES. TDS OBSERVED ON
RADAR AT TIME OF REPORT.
0700 PM FLASH FLOOD NASHVILLE 36.17N 86.78W
08/31/2017 DAVIDSON TN TWITTER
VIDEO AND PICTURES SHOW CARS PARTIALLY SUBMERGED AT
VANTAGE WAY AND ROSA PARKS BLVD.
0755 PM FLASH FLOOD 8 NNW NASHVILLE 36.28N 86.84W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
WATER RESCUES ONGOING ALONG WHITES CREEK.
0901 PM FLASH FLOOD 8 N NASHVILLE 36.29N 86.78W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
MULITPLE ROADS CLOSED IN THE WHITES CREEK AREA
INCLUDING LICKTON PIKE AND KNIGHT RD.
0910 PM FLASH FLOOD 10 SE CENTERVILLE 35.69N 87.32W
08/31/2017 HICKMAN TN FACEBOOK
WATER OVER HOOVER RD AT DUNLAP RD IN THE SHADY GROVE
COMMUNITY.
0928 PM FLASH FLOOD 2 SW FAIRVIEW 35.96N 87.15W
08/31/2017 WILLIAMSON TN AMATEUR RADIO
HAM REPORTED ROAD FLOODING AT HWY 100 AND GLENHAVEN DR
IN FAIRVIEW.
0948 PM FLASH FLOOD 5 SE NASHVILLE 36.12N 86.72W
08/31/2017 DAVIDSON TN TRAINED SPOTTER
MURFREESBORO PIKE NORTH OF BRILEY PARKWAY IS FLOODED.
1059 PM FLASH FLOOD 1 SE KINGSTON SPRINGS 36.09N 87.09W
08/31/2017 CHEATHAM TN 911 CALL CENTER
A FEW ROADS ARE CLOSED AROUND KINGSTON SPRINGS
INCLUDING WEST KINGSTON SPRINGS RD AND OLD BRUSH CREEK
RD.
1130 PM HEAVY RAIN 15 NE CENTERVILLE 35.95N 87.26W
08/31/2017 M5.02 INCH HICKMAN TN COCORAHS
5.02 INCHES OF RAIN MEASURED SO FAR TODAY.
1130 PM FLASH FLOOD 13 WNW SPRING HILL 35.81N 87.14W
08/31/2017 MAURY TN EMERGENCY MNGR
HAY HOLLOW RD AND LEIPERS CREEK RD ARE FLOODED.
1130 PM FLASH FLOOD 5 SE MOUNT PLEASANT 35.50N 87.13W
08/31/2017 MAURY TN EMERGENCY MNGR
FLOODING REPORTED AT TARIPEN BRANCH.
1130 PM FLASH FLOOD 7 NW MOUNT PLEASANT 35.62N 87.28W
08/31/2017 MAURY TN EMERGENCY MNGR
FLOODING WAS REPORTED AT TAYLOR STORE RD.
1130 PM FLASH FLOOD 2 NE BELLE MEADE 36.12N 86.83W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
ROLLAND RD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER OHX1700764 OHX1700765 OHX1700766 OHX1700767 OHX1700768
OHX1700769 OHX1700770 OHX1700771 OHX1700772 OHX1700773 OHX1700774
OHX1700775 OHX1700776
MR3Local storm report, Sep 1, 12:03 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1203 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM FLASH FLOOD 1 W NASHVILLE 36.17N 86.81W
08/31/2017 DAVIDSON TN BROADCAST MEDIA
I-40 EASTBOUND AT DR. DB TODD JR BLVD BRIDGE IS FLOODED
WITH 5 CARS STALLED OUT AND FAR TWO RIGHT LANES
IMPASSABLE
&&
EVENT NUMBER OHX1700777
SHAMBURGERLocal storm report, Sep 1, 12:24 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM FLASH FLOOD 3 SW NASHVILLE 36.14N 86.82W
09/01/2017 DAVIDSON TN TWITTER
SEVERAL REPORTS OF FLOODING IN WEST NASHVILLE. A HOME
AND CARS ARE FLOODED ON BATTLEFIELD DRIVE NEAR BELMONT.
WEST END NEAR CENTENNIAL PARK FLOODED. HIGHWAY 100
FLOODED NEAR THE KROGER IN BELLE MEADE.
&&
EVENT NUMBER OHX1700778
SHAMBURGERLocal storm report, Sep 1, 12:40 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1240 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM FLASH FLOOD 5 WNW NASHVILLE 36.21N 86.87W
09/01/2017 DAVIDSON TN TWITTER
HOMES FLOODED ON CATO ROAD AND EATONS CREEK ROAD IN
NORTHWEST NASHVILLE
&&
EVENT NUMBER OHX1700779
SHAMBURGERLocal storm report, Sep 1, 12:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM FLASH FLOOD 2 NW OAK HILL 36.10N 86.81W
09/01/2017 DAVIDSON TN TWITTER
SEVERAL CARS AND APARTMENTS FLOODED AT ROYAL ARMS
APARTMENTS ON RICHARD JONES IN GREEN HILLS
&&
EVENT NUMBER OHX1700780
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:05 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 2 more | 7 hr |
| Aug 31, 7:50 PM CDT | Tornado Warning | OHX | Williamson | 25 min |
| Aug 31, 7:55 PM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Aug 31, 7:59 PM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Aug 31, 8:15 PM CDT | Tornado Warning | OHX | Giles, Marshall, Maury | 30 min |
| Aug 31, 8:27 PM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Aug 31, 8:27 PM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Aug 31, 8:34 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 8:48 PM CDT | River Flood Warning | OHX | Perry | 64 hr |
| Aug 31, 8:48 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 59 hr |
| Aug 31, 9:30 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 2 hr |
| Aug 31, 9:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Williamson | 5 hr |
| Aug 31, 10:19 PM CDT | Flash Flood Warning | OHX | Davidson, Marshall, Maury, Williamson | 3 hr |
| Aug 31, 10:34 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 26 min |
| Aug 31, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 32 min |
| Aug 31, 11:01 PM CDT | Special Weather Statement | OHX | Davidson, Robertson | 44 min |
| Aug 31, 11:17 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 28 min |
| Aug 31, 11:42 PM CDT | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Coffee, Davidson, DeKalb and 21 more | 16 hr |
| Aug 31, 11:47 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 11:47 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 11:53 PM CDT | Tornado Warning | OHX | Davidson | 9 min |
| Sep 1, 12:17 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson | 3 hr |
| Sep 1, 1:09 AM CDT | Flash Flood Warning | OHX | Davidson, Williamson | 51 min |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 20 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Montgomery | 9 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Stewart | 9 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Humphreys | 30 hr |
| Sep 1, 1:15 AM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Sep 1, 3:30 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Robertson | 2 hr |
| Sep 1, 4:29 AM CDT | River Flood Warning | OHX | Cheatham | 24 hr |
| Sep 1, 5:39 AM CDT | River Flood Advisory | OHX | Davidson, Sumner | 3 hr |
| Sep 1, 5:40 AM CDT | River Flood Warning | OHX | Davidson | 2 hr |
| Sep 1, 5:43 AM CDT | River Flood Advisory | OHX | Hickman | 5 hr |
| Sep 1, 9:20 AM CDT | River Flood Advisory | OHX | Hickman | 10 hr |
| Sep 1, 10:10 AM CDT | River Flood Warning | OHX | Montgomery | 33 hr |
| Sep 1, 10:10 AM CDT | River Flood Warning | OHX | Stewart | 39 hr |
| Sep 1, 11:30 AM CDT | River Flood Advisory | OHX | Cheatham | 9 hr |
| Sep 1, 3:15 PM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.